Alert archive / Montana / Winter Storm Warnings in 2015
Winter Storm Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Dec 13, 2015, 3:28 AM MST. It took effect at Dec 13, 2015, 2:00 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 3:28 AM MST (10:28 UTC)
- In effect from
- Dec 13, 2015, 2:00 PM MST
- Expired
- Dec 15, 2015, 1:55 AM MST
- In force
- 36 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
392 WWUS45 KTFX 131028 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 328 AM MST SUN DEC 13 2015 MTZ008-015-055-132300- /O.UPG.KTFX.WS.A.0004.151213T1500Z-151215T1200Z/ /O.NEW.KTFX.WS.W.0005.151213T2100Z-151215T1200Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 328 AM MST SUN DEC 13 2015 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON... MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE. * SNOW ACCUMULATIONS...6 TO 9 INCHES AT LOWER ELEVATIONS AND 10 TO 18 INCHES IN THE MOUNTAINS. * TIMING...PERIODS OF LIGHT SNOW ARE EXPECTED OVER THE MOUNTAINS ALONG WITH LOCATIONS AROUND BIG SKY AND WEST YELLOWSTONE TODAY. THE SNOW WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON AND EVENING AND THEN CONTINUE THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL WILL CAUSE REDUCED VISIBILITY AND HAZARDOUS TRAVEL WITH SNOW COVERED AND ICY ROADS. SOME OF THE HEAVIEST SNOWFALL IS EXPECTED DURING BOTH THE MORNING AND AFTERNOON COMMUTES ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ014-050>054-132300- /O.UPG.KTFX.WS.A.0004.151214T0000Z-151215T1200Z/ /O.NEW.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 328 AM MST SUN DEC 13 2015 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS. * SNOW ACCUMULATIONS...4 TO 7 INCHES AT LOWER ELEVATIONS AND 7 TO 12 INCHES IN THE MOUNTAINS. * TIMING...LIGHT SNOW WILL DEVELOP EARLY SUNDAY EVENING...AND THEN CONTINUE THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-132300- /O.UPG.KTFX.WS.A.0004.151214T0000Z-151215T1200Z/ /O.NEW.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/ CASCADE- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS 328 AM MST SUN DEC 13 2015 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...GREAT FALLS...BELT...KINGS HILL PASS. * SNOW ACCUMULATIONS...2 TO 4 INCHES OF SNOW IN THE GREAT FALLS AREA...WITH 4 TO 8 INCHES IN THE FOOTHILLS. IN THE MOUNTAINS 8 TO 12 INCHES IS EXPECTED. * TIMING...LIGHT SNOW WILL DEVELOP EARLY SUNDAY EVENING...AND THEN CONTINUE THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ009-048-132300- /O.EXT.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 328 AM MST SUN DEC 13 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST MONDAY... * LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 6 INCHES. * TIMING...PERIODS OF LIGHT TO MODERATE SNOWFALL ARE EXPECTED AT TIMES FROM TODAY THRU MONDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL OVER MOUNTAIN PASSES WITH SNOW COVERED AND ICY ROADS. REDUCED VISIBILITY AT TIMES IN MODERATE SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
6 follow-up statements
660 WWUS45 KTFX 132203 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 303 PM MST SUN DEC 13 2015 MTZ008-015-055-141015- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 303 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...AN ADDITIONAL 5 TO 14 INCHES. * TIMING...PERIODS OF LIGHT SNOW ARE EXPECTED TO CONTINUE OVER THE MOUNTAINS ALONG WITH LOCATIONS AROUND BIG SKY AND WEST YELLOWSTONE. THE SNOW WILL BECOME MORE WIDESPREAD SUNDAY EVENING AND THEN CONTINUE MONDAY THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL WILL CAUSE REDUCED VISIBILITY AND HAZARDOUS TRAVEL WITH SNOW COVERED AND ICY ROADS. SOME OF THE HEAVIEST SNOWFALL IS EXPECTED DURING BOTH THE MORNING AND AFTERNOON COMMUTES ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ014-050>054-141015- /O.CON.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 303 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY... * LOCATIONS...WHITE SULPHUR SPRINGS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...FLESHER PASS... HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS. * SNOW ACCUMULATIONS...4 TO 11 INCHES. * TIMING...LIGHT SNOW WILL DEVELOP SUNDAY EVENING...AND THEN CONTINUE THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-141015- /O.CON.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/ CASCADE- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS 303 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST TUESDAY... * LOCATIONS...GREAT FALLS...KINGS HILL PASS. * SNOW ACCUMULATIONS...1 TO 4 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS 6 TO 11 INCHES. * TIMING...LIGHT SNOW WILL DEVELOP SUNDAY NIGHT...AND THEN CONTINUE THROUGH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ009-048-141015- /O.CON.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 303 PM MST SUN DEC 13 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... * LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES. * TIMING...PERIODS OF LIGHT TO MODERATE SNOWFALL ARE EXPECTED AT TIMES FROM TONIGHT THRU MONDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL OVER MOUNTAIN PASSES WITH SNOW COVERED AND ICY ROADS. REDUCED VISIBILITY AT TIMES IN MODERATE SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
165 WWUS45 KTFX 140432 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 932 PM MST SUN DEC 13 2015 MTZ009-048-140545- /O.CAN.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 932 PM MST SUN DEC 13 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS DIMINISHED TO LIGHT SNOW SHOWERS ALONG THE ROCKY MOUNTAIN FRONT AND GLACIER NATIONAL PARK AREAS WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATION EXPECTED. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ MTZ011-013-047-141300- /O.EXA.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ HILL-CHOUTEAU-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...CHINOOK 932 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. * LOCATIONS...HIGHWOOD...GERALDINE...ROCKY BOY...HAYS...LODGEPOLE. * SNOW ACCUMULATIONS...5 TO 10 INCHES ACROSS SOUTHERN PORTIONS OF HILL AND BLAINE COUNTIES AND SOUTH AND EAST PORTIONS OF CHOUTEAU COUNTY. 1 TO 4 INCHES FOR LOCATIONS ALONG AND NORTH OF HIGHWAY 87 AND HIGHWAY 2. * TIMING...LIGHT SNOW WILL DEVELOP TONIGHT AND INTENSIFY MONDAY. SNOW WILL GRADUALLY DIMINISH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. HEAVIEST SNOW IS EXPECTED IN THE VICINITY OF THE HIGHWOOD...BEARS PAW AND LITTLE ROCKY MOUNTAINS WITH LESSER ACCUMULATIONS NORTH AND WEST OF HIGHWAY 87 AND HIGHWAY 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-014-015-050>055-141300- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 932 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...5 TO 10 INCHES AT LOWER ELEVATIONS WITH 8 TO 12 INCHES IN THE MOUNTAINS. * TIMING...LIGHT SNOW WILL SPREAD ACROSS THE REGION THIS EVENING AND INTENSIFY LATE TONIGHT THROUGH MONDAY MORNING. SNOW WILL GRADUALLY DECREASE MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TWENTIES BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-141300- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ CASCADE- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS 932 PM MST SUN DEC 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...GREAT FALLS...KINGS HILL PASS. * SNOW ACCUMULATIONS...3 TO 5 INCHES OF SNOW IN THE GREAT FALLS AREA WITH 6 TO 12 INCHES OF SNOW SOUTH AND EAST OF GREAT FALLS. * TIMING...LIGHT SNOW WILL SPREAD ACROSS THE REGION THIS EVENING AND INTENSIFY LATE TONIGHT THROUGH MONDAY MORNING. RAIN MAY BRIEFLY MIX WITH SNOW AT THE ONSET THIS EVENING THROUGH MIDNIGHT AT ELEVATIONS BELOW 4000 FT. SNOW WILL GRADUALLY DECREASE MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TWENTIES BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
074 WWUS45 KTFX 141108 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 408 AM MST MON DEC 14 2015 MTZ008-014-015-050>055-142200- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 408 AM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...AN ADDITIONAL 4 TO 9 INCHES. * TIMING...LIGHT SNOW WILL CONTINUE TO SPREAD ACROSS THE REGION THIS MORNING AND GRADUALLY INCREASE IN INTENSITY. SNOW WILL GRADUALLY DECREASE MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TWENTIES BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011>013-047-142200- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ HILL-CASCADE-CHOUTEAU-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...CHINOOK 408 AM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...BIG SANDY...FORT BENTON...CHINOOK...HAVRE...GREAT FALLS...KINGS HILL PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 3 TO 8 INCHES. * TIMING...LIGHT SNOW WILL CONTINUE TO DEVELOP THIS MORNING AND GRADUALLY INCREASE IN INTENSITY. SNOW WILL GRADUALLY DIMINISH MONDAY NIGHT. * IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY TUESDAY MORNING. HEAVIEST SNOW IS EXPECTED IN THE VICINITY OF THE HIGHWOOD...BEARS PAW AND LITTLE ROCKY MOUNTAINS WITH LESSER ACCUMULATIONS NORTH AND WEST OF HIGHWAY 87 AND HIGHWAY 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
912 WWUS45 KTFX 142134 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MST MON DEC 14 2015 MTZ008-014-015-050>055-150945- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 234 PM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES FROM BOZEMAN NORTH TO LEWISTOWN. UP TO 2 INCHES OF ADDITIONAL SNOW TO THE WEST ALONG THE I15 CORRIDOR. * TIMING...SNOW MAY BE HEAVY AT TIMES EARLY THIS EVENING BEFORE GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST LATE TONIGHT THROUGH EARLY MONDAY MORNING. * IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT AND VISIBILITY WILL BE REDUCED IN TIMES OF MODERATE TO HEAVY SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011>013-047-150945- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ HILL-CASCADE-CHOUTEAU-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...CHINOOK 234 PM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...GREAT FALLS...KINGS HILL PASS...GERALDINE...HIGHWOOD...HAYS AND LODGEPOLE. * SNOW ACCUMULATIONS...UP TO 3 INCHES. LITTLE OR NO SNOW ACCUMULATION FOR AREAS ALONG AND NORTH OF HIGHWAY 2. * TIMING...SNOW WILL BE MODERATE AT TIMES THRU EARLY THIS EVENING BEFORE GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST LATE TONIGHT THROUGH EARLY MONDAY MORNING * IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT AND VISIBILITY WILL BE REDUCED IN TIMES OF MODERATE SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
985 WWUS45 KTFX 150405 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 905 PM MST MON DEC 14 2015 MTZ008-011-014-015-047-052-150515- /O.CAN.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ BEAVERHEAD-HILL-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- BLAINE-JEFFERSON- 905 PM MST MON DEC 14 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. AREAS OF LIGHT SNOW MAY PRODUCE AN ADDITIONAL INCH OF SNOW IN SOME LOCATIONS OVERNIGHT BUT WIDESPREAD HEAVY SNOW IS NO LONGER EXPECTED. $$ MTZ050-051-053>055-151200- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...TOWNSEND...WHITE SULPHUR SPRINGS... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 905 PM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 4 INCHES. * TIMING...SNOW MAY BE LOCALLY HEAVY AT TIMES THIS EVENING BEFORE GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST TONIGHT THROUGH EARLY MONDAY MORNING. * IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT. VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-013-151200- /O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ CASCADE-CHOUTEAU- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON 905 PM MST MON DEC 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATIONS...GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES. * TIMING...SNOW MAY BE LOCALLY HEAVY AT TIMES THIS EVENING BEFORE GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST TONIGHT THROUGH EARLY MONDAY MORNING. * IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT. VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
517 WWUS45 KTFX 150855 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 155 AM MST TUE DEC 15 2015 MTZ012-013-050-051-053>055-151000- /O.CAN.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/ CASCADE-CHOUTEAU-JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 155 AM MST TUE DEC 15 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW AND FLURRIES WILL CONTINUE OVER THE REGION THIS MORNING...BUT SIGNIFICANT NEW IMPACTS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 10:45 PM MST, 4 hours 43 minutes earlier.
Area forecast discussion, Dec 12, 10:45 PM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 PM MST SAT DEC 12 2015 AVIATION SECTION UPDATED .UPDATE... SATELLITE IMAGERY THIS EVENING SHOWS A VIGOROUS UPPER LEVEL LOW NEAR VANCOUVER ISLAND WITH UPPER LEVEL JET MAX AND MOIST WESTERLY FLOW TO ITS SOUTH STREAMING INTO THE NW U.S. AND UPSTREAM WAVE NEAR 140W. CLOUDS HAVE ALREADY SPREAD EAST OVER MOST OF THE FORECAST AREA AND HAVE ADJUSTED SKY GRIDS FOR THE REST OF TONIGHT. PRECIPITATION ALREADY SEEN ON RADAR UPSTREAM SPREADING INTO WESTERN MT AND ID WITH INCREASING CHANCES FOR PRECIPITATION ALONG THE CONTINENTAL DIVIDE LATE TONIGHT. INCOMING UPPER LEVEL JET AND WARM ADVECTION COULD PRODUCE SOME LIGHT OVERRUNNING PRECIPITATION LATE TONIGHT ACROSS PORTIONS OF NORTH CENTRAL MT...MAINLY NORTH AND EAST OF GREAT FALLS...AND HAVE INTRODUCED SOME LOW POPS THERE. 00UTC MODEL DATA CONTINUES TO SUPPORT OROGRAPHICALLY FORCED PRECIPITATION INCREASING ALONG THE CONTINENTAL DIVIDE VICINITY IN MOIST WEST/SW FLOW SUNDAY WITH PRECIPITATION BECOMING MORE WIDESPREAD ACROSS SW AND CENTRAL MT SUNDAY NIGHT AND MONDAY AS THE WAVE CURRENTLY NEAR 140W MOVES INLAND AND AMPLIFIES THE UPPER LEVEL TROUGH THROUGH THE INTERIOR WESTERN UNITED STATES. CURRENT SET OF WINTER WEATHER HIGHLIGHTS REFLECT THIS WITH OVERNIGHT SHIFT LIKELY TO MAKE UPGRADES TO THE WATCH BY SUNDAY MORNING. HOENISCH && .AVIATION... UPDATED 0545Z. LIGHT SNOW IS TRYING TO DEVELOP ALONG THE FRONT RANGE OF THE ROCKIES AT 6Z SUN...WHILE DENSE FOG IS BEGINNING TO DISSIPATE IN THE HAVRE AREA. EXPECT SNOW SHOWERS TO BECOME MORE WIDESPREAD AND STEADIER AROUND 00Z MON OVER CENTRAL/SW MT. MOUNTAINS WILL BECOME OBSCURED BY 21Z SUN. A MODERATE/HEAVY SNOWFALL IS EXPECTED AROUND 12Z MON IN THE BOZEMAN AREA. BRUSDA && .PREV DISCUSSION... /ISSUED 449 PM MST SAT DEC 12 2015/ TONIGHT...AN AREA OF SNOW COVER AND LIGHT EASTERLY WINDS ALONG THE HILINE EAST OF THE SWEET GRASS HILLS WILL CONTINUE TO SUPPORT RELATIVELY COLDER TEMPERATURES AND AREAS OF FREEZING FOG. OTHERWISE, FAIR WEATHER PREVAILS BUT WITH INCREASING CLOUDS AND CHANCES FOR MOUNTAIN SNOW SHOWERS ALONG THE CONTINENTAL DIVIDE AND INTO FAR SOUTHWEST MONTANA. SUNDAY...WATER VAPOR IMAGERY AND MODEL ANALYSES REVEAL A POTENT WINTER WEATHER SYSTEM MOVING ASHORE IN SOUTHERN BRITISH COLUMBIA. A WEAK SHORTWAVE BREAKING OFF THIS SYSTEM WILL QUICKLY ROTATE THROUGH THE NORTHERN ROCKIES AND CROSS THE HILINE EARLY SUNDAY. A WINTER WEATHER ADVISORY BEGINS TONIGHT FOR POSSIBLE TRAVEL HAZARDS OVER MARIAS PASS. MODELS REMAIN IN AGREEMENT THAT A LONGWAVE TROUGH WILL AMPLIFY OVER THE WESTERN U.S. THROUGH THE DAY ON SUNDAY. TEMPERATURES WILL REMAIN RATHER MILD OVER NORTH CENTRAL MONTANA SUNDAY...BUT WITH SNOW LEVELS REMAINING BELOW AROUND 5000 FEET THE MOIST SOUTHWEST FLOW WILL BEGIN TO GENERATE SNOW SUNDAY MORNING ON THE SOUTHWEST ASPECTS OF MOUNTAIN RANGES ALONG THE MT/ID BORDER. A WINTER STORM WATCH IS POSTED FOR SNOW TO BEGIN AFFECTING MONIDA PASS AND THE WEST YELLOWSTONE AREA POSSIBLY AS EARLY AS 15Z SUNDAY. SUNDAY NIGHT AND MONDAY...A SURFACE LOW BEGINS TO SPIN UP IN EASTERN IDAHO OR NORTHEAST WYOMING AS THE UPPER TROUGH TO CLOSES. LOW LEVEL CONVERGENCE LIFTING OVER COLDER AIR AND OROGRAPHIC LIFT WILL GENERATE A BAND OF WIDESPREAD MODERATE TO AT TIMES HEAVY SNOWFALL FROM SOUTHWEST MONTANA TOWARDS THE LEWISTOWN AREA. SIGNIFICANT TRAVEL IMPACTS ARE LIKELY BY MONDAY MORNING. THERE WILL BE ENOUGH WARM AIR IN PLACE THAT SOME LOWER ELEVATIONS WILL SEE A BRIEF PERIOD OF RAIN SUNDAY BEFORE CHANGING TO ALL SNOW. COLDER AIR AND BRISK NORTHERLY WINDS MOVE INTO THE REGION BY MONDAY NIGHT...WITH THE SNOWFALL GRADUALLY DIMINISHING IN INTENSITY MONDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES LOOK POSSIBLE AT LOWER ELEVATIONS SOUTH OF A LINE FROM GREAT FALLS TO LEWISTOWN...WITH 9 TO 20 INCHES IN THE MOUNTAINS. LITTLE SNOWFALL IS EXPECTED FURTHER NORTH OVER MUCH OF THE NORTH CENTRAL PLAINS WITH CONTINUED WEST TO NORTH WEST SURFACE WINDS AND WEAK ANTICYCLONIC FLOW ALOFT. PN TUESDAY THROUGH SATURDAY...MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT TO START THE PERIOD. THE CLOSED UPPER LOW WILL CONTINUE TO PUSH EAST AND IS WELL SOUTH OF THE STATE. ISOLATED TO SCATTERED SNOW SHOWERS WILL GRADUALLY END OVER SOUTHWEST AND CENTRAL MONTANA BY TUESDAY AFTERNOON. 500MB HEIGHTS RISE TUESDAY NIGHT BUT A FAST MOVING SHORT WAVE WILL PUSH ACROSS THE AREA WEDNESDAY BRINGING WIDESPREAD SNOW SHOWERS TO THE AREA AND A REINFORCING SHOT OF COLD AIR. DRIER NORTHWEST FLOW ALOFT WILL SET UP OVER THE AREA ON WEDNESDAY NIGHT/EARLY THURSDAY BUT A LARGE PLUME OF PACIFIC MOISTURE BEGINS TO MOVE INTO SOUTHWEST MONTANA THURSDAY AFTERNOON BRINGING SCATTERED SNOW TO THE MOUNTAINS AND ISOLATED VALLEY SNOW. UPPER RIDGING DEVELOPS FRIDAY BUT PLENTY OF PACIFIC MOISTURE CONTINUING TO MOVE THROUGH THE RIDGE AXIS ALLOWING ISOLATED SNOW SHOWERS TO DEVELOP. A LOW AMPLITUDE UPPER RIDGE OVER THE AREA SATURDAY WILL HAVE ENOUGH MOISTURE MOVING THROUGH TO ALLOW A FEW ISOLATED SHOWERS OVER THE PLAINS AND SCATTERED SNOW OVER THE SOUTHWEST MOUNTAINS. TEMPERATURES WILL BE BELOW SEASONAL AVERAGES TUESDAY THROUGH THURSDAY BUT WILL WARM ABOVE SEASONAL AVERAGES TO END THE WEEK WITH READINGS APPROACHING THE LOWER 40S. && .PRELIMINARY POINT TEMPS/POPS... GTF 31 44 26 29 / 0 10 60 60 CTB 26 41 22 29 / 10 10 20 30 HLN 27 39 26 30 / 10 30 80 80 BZN 22 41 25 32 / 10 30 80 100 WEY 19 29 21 25 / 60 70 80 80 DLN 25 36 22 28 / 20 50 80 80 HVR 21 41 23 30 / 20 10 20 40 LWT 25 42 26 29 / 10 10 70 100 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 10 PM MST MONDAY FOR MTZ009-048. WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT FOR MTZ012-014-050>054. WINTER STORM WATCH FROM 8 AM MST SUNDAY THROUGH LATE MONDAY NIGHT FOR MTZ008-015-055. && WEATHER.GOV/GREATFALLS
Nearby
Winter Storm Warnings in Montana, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.